View Full Version : By far the worst day


imnotkuku
09-17-14, 09:17 AM
Aren't meds supposed to make you feel BETTER? I'm sitting here at work, nauseous as hell, dizzy, tired, body hurts, cannot focus to save my damn life and am MISERABLE. One week on Strattera and I WANT OFF! I felt better when I was undiagnosed and living unmedicated. I've got an email in to the nurse line at my psyche's office..hopefully they can figure something out. I don't think I can do weeks and weeks of feeling like this. :(

sarahsweets
09-17-14, 01:15 PM
Stratterra was actually meant to be an antidepressant so it could be why you feel so bad.
Stimulants are considered a first line treatment for adhd.

imnotkuku
09-17-14, 01:19 PM
But I'm not depressed...well, I wasn't. LOL I know my dr. said she wanted to try this first because I had bad sleep issues...but not anymore...since being on Strattera, I am out cold by midnight. If someone would email me back, I want to ask about starting a stimulant with maybe a sleep aid. I can't keep feeling like this. I was SO much better before the meds. :(

someothertime
09-17-14, 01:20 PM
:grouphug:

hang in there.... the first week..... and then less frenquently for the next few can be a bumpy road with strattera ( as your doc probly mentioned ).....

irratability drove me pretty crazy.....

find whatever sooths you.... space for me....... hopefully soon will pass and much better mostly.......

if more than a few times a day etc....... touch base with your doc......

chill bill ( that says chill by the way!!!!!!! strattera can get a lil crazy! )